Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child started vomiting and crying. Taken medicine. Started coughing and runny nose. What to do?

hi my 3 year old son started vomiting and cry, take him to doctor he checked and gave 3 days cecalor. till that no cough and other symptoms. after medicine course finish he started coughging and runny nose . again doctor give him some chineese medicine and cought syrup robittusion. but still he is coughging and runny nose (almost 5 days cough and runny nose)... what should i do....
Asked On : Mon, 21 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

It appears that your son has upper respiratory tract infection mostly due to viral origin.

You will have to continue with robitussin to relieve the congestion .If the URI is of viral origin it might take a week time for him to get better.If he develops fever and cough even while sleeping or has vomits after coughs then get him examined by his doctor again to rule out Bacterial infection or allergic bronchitis.

Answered: Thu, 13 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor